Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Least squares methods for elliptic systems

Authors: A. K. Aziz, R. B. Kellogg and A. B. Stephens
Journal: Math. Comp. 44 (1985), 53-70
MSC: Primary 65N30; Secondary 76D07
MathSciNet review: 771030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A weighted least squares method is given for the numerical solution of elliptic partial differential equations of Agmon-Douglis-Nirenberg type and an error analysis is provided. Some examples are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 76D07

Retrieve articles in all journals with MSC: 65N30, 76D07

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society